Symmetric monochromatic subsets in colorings of the Lobachevsky plane - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2010

Symmetric monochromatic subsets in colorings of the Lobachevsky plane

Abstract

We prove that for each partition of the Lobachevsky plane into finitely many Borel pieces one of the cells of the partition contains an unbounded centrally symmetric subset.
Fichier principal
Vignette du fichier
740-4864-1-PB.pdf (230.57 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00990434 , version 1 (13-05-2014)

Identifiers

Cite

Taras Banakh, Artem Dudko, Dusan Repovs. Symmetric monochromatic subsets in colorings of the Lobachevsky plane. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 1 (1), pp.12-20. ⟨10.46298/dmtcs.524⟩. ⟨hal-00990434⟩

Collections

TDS-MACS
32 View
823 Download

Altmetric

Share

Gmail Facebook X LinkedIn More